# SDR 29GA2024031200001

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N708SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1092
- Aircraft time: 1,525 hours, 16,667 cycles
- Engine: Pwa PW127
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 ENGINE OVER TORQUE ON TAKEOFF (111.1%) AFTER ABORTED TAKEOFF TQ REMAINED AT 70% WITH PL AT GROUND IDLE. TAKEOFF ABORTED BELOW 70 KNOTS.  FOUND PEC SYSTEM FAULTY ON MCDU INSPECTED PVM AND FOUND LOOSE CANNON PLUG, RESECURED CONNECTOR, PERFORMED ERASING OF PEC CODES, OPS CHECK GOOD.
